MAUDE Adverse Event Report: RICHARD WOLF GMBH PRINCESS; HOOK ELECTRODE 21/24.5FR

RICHARD WOLF GMBH PRINCESS; HOOK ELECTRODE 21/24.5FR
Model Number 4653033
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Richard wolf has requested the device to be returned.
 
Event or Problem Description
The user facility representative reported that during a case, the tip of the hook electrode 21/24.5fr, part # 4653033 broke off.The tip broke while surgeon was resecting tissue around embedded iud (intrauterine device) in the cervix.According to surgeon, she pulled out the broken piece and it fell on the floor.Staff was not able to locate the piece.An x-ray was performed.Additional information was received from the user facility representative on january 20, 2023.According to the received information, there was a delay of 30 minutes to find and retrieved the broken piece out of the patient's cervix.The user facility performed an x-ray to be sure no foreign body remained in the patient.The user facility confirmed that the x-ray was negative.The intended surgery procedure was completed and the outcome was favorable.

Brand Name
PRINCESS
Common Device Name
HOOK ELECTRODE 21/24.5FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key16366929
Report Number1418479-2023-00003
Device Sequence Number7390680
Product Code FAS
UDI-Device Identifier04055207053362
UDI-Public04055207053362
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/13/2023
Report Date (Section F) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4653033
Device Catalogue Number4653033
Device Lot Number21003678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/19/2023
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2023
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/13/2023